# SDR SWIA2020021848702

- Difficulty date: January 23, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER TANSCOWL HAS 2EA CRACKED A-BRACKETS INBOARD AND OUTBOARD SIDE    (C-CHECK) RO 2/14/2020   REMOVED AND REPLACED 2EA CRACKED A BRACKETS ON INBD AND OUTBD SIDES OF RH UPPER TRANSCOWL WITH NEW BRACKETS (P/N CN624-2082-201) AND NEW FASTENERS PER BOMBARDIER REO. ALL STEPS OF REO COMPLIED WITH IN THEIR ENTIRITY. SEE CONTINUE CARD FOR FURTHER DETAILS.
